Accutane for teenage girls

Common Questions and Answers about Accutane for teenage girls

accutane

Has she had her androgen levels checked? Raised androgen levels are a common reason for acne in teenage girls. An underlying condition such as PCOS should also be ruled out. What are results like with oral antibiotics such as Oxytetracycline combined with a topical retinoid such as Differin? I know how distressing this is, but reassure your daughter the majority of people do outgrow acne when they enter adulthood. Eloise.
I have been on 500 mg Amoxicillan from my dermatologist for about 2 years to keep misc. zits at bay (sounds bad, but had some horrible teenage years!)...and it has worked tremendously. Face clear as can be. When I got pregnant (found out at 1.5 weeks), I stopped all medication. Now, at almost 6 weeks I am having cystic like acne on my chin area...I have never had anything this bad! Will the rest of 8 months be like this? Arrggg....It even hurts! Can i take the Amoxicillan again?
The boys were all always looking at the girls who actually needed a bra and the girls resented them for it. I would encourage her to embrace it! Girls are going to be cruel, there is not much we can do about it, so she may as well just enjoy being who she is! Hold her head high and not hide who she is. One day the rest will catch up and this will be a non issue, but for now, she has what God gave her. She should just make the best of it and try to enjoy life.
Try to find a healthier outlet for now. My son said the accutane was a nightmare to go thru, but so worth it. His skin is beautiful now. Hang in there, and keep talking. Your better than some nasty powder.
Hello, I had the same exact problem that happened to you all. Out of the blue and overnight my hair was very oily and greasy at the crown. I have NEVER had oily hair. I have always had dry skin and dry hair. I am 39 years old and cannot think of anything different that I have changed in my lifestyle. I have used Pantene shampoo for years. I washed my hair like usual, dried it like usual and saw that my hair at the top was all greasy.
Thanks for the support man. I'm learning to cope with it better, I just don't want to underscore how paniced I feel. It would probably be easier to deal with if had a girlfriend for support that didn't feel any differently towards me because of my problem. Too bad I didn't see this coming or I'm sure I would have been a little more eager to find one. You said you've had this problem for six months. Any ideas as to what is causing it or how to fix it? Have/are you seeking any treatment?
The sick to my stomach feeling has been going on for about 6 months now, headaches for years. I've had no luck in finding out what is causing it and it scares me that something is seriously wrong. (Also I have a large "cyst" as the Dr's call it on the very top of my head) At times I have a strong feeling it has something due to this cyst. I am so tired all day long and have been to the point I sleep most the day. Does anyone have any idea what could be wrong???
I have never had an acne problem in my life and now it seems that I am the teenager in my home b/c my teenage daughters have no acne!!! I am treated for b/v every other month. The symptoms go away, and then they are right back. I know for a fact that I did not have any of these problems prior to 1/18/07. Oh yeah, I have brain fog as well. This thing is coming out of me!!!!
I am going try the baby wipe thing for sure. Thanks for being open about this girls! I was afraid to say anything until my beautiful sisters showed me it was safe.
I am so happy to read I am not alone in this! Since I began Yaz over a year ago I have been gaining so much weight -- at least 10-20 pouds. At first I used to get y-infections every month, and now it is every few months! I get bloated and uncomfortable. But the worst symptom by far is the mood swings. One minute I am fine and the next minute I want to punch someone. I get so angry, upset, irritated, and emotional- I hate it! I am never like this.
I find it very difficult to explain fully but i'm worried it's some early signs of a neurological condition or something? It usually only onsets when i'm alone and have a lot of silence for a while...? Does you know what this could be, please?
I found a person on the MSN body odor support forum who had a bad odor for a long time and then the odor went away after being treated for H. Pylori, but then the coughing and sneezing started after that. Interesting. Another person on the MSN board said he was also treated for H. Pylori and then the coughing/sneezing started! Question: Do any of you burp a lot? Here is a thread that should be read: http://curezone.com/forums/fm.asp?i=561071#i Read the replies to that link also.
MedHelp Health Answers